# SDR 98FDEA00526

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545406
- Condition: Corroded
- Location: Bs 680-692
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR-0510 - WHILE WORKING NRO434 FOUND CORROSION ON BELLY SKIN OUT OF LIMITS AT BS 680 - 692  WL 149  RBL 11-12 IAW FEDEX SRM 53-30-1.  REPAIRED BELLY SKIN AT BS 680 TO 692 WL149, RBL 11-12 IAW FEDEX SRM 53-30-3.
